# SDR QXEA200600074

- Difficulty date: January 9, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 11,375 hours, 11,978 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Damaged
- Location: Nr 2 Wow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2339: AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  PERFORMED EMERGENCY CHECKLIST.  BURNED OFF 1300 LBS OF FUEL AND LANDED AT 61,300 LBS.  MAINTENANCE REMOVED AND REPLACED NR 2 WOW HARNESS ON NLG IAW Q400 AMM 32-21-11- PG 401-420 AND QX EA 6-32-355.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
